# SDR 95ZZZM107

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812BE
- Make and model: Beech 1900C
- Aircraft serial: UB50
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Keel
- Part number: 1149800221
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT ENG & TRUSS REPLACEMENT, LT NACELLE INBD & OTBD UPPER KEEL WEBS FND CRACKED.  TWO CRACKS FND ON OTBD KEEL, P/N 114-98002201.  ONE CRACK, APPROX 1.25 INCH LONG, LOCATED BETWEEN UPPER 2 RIVETS ON FWD SIDE OF KEEL WEB JUST BELOW UPPER OTBD TRUSS ATTACH FITTING.  A SECOND CRACK, APPROX 3 INCHES LONG, ON LOWER SIDE OF SAME FLANGE THRU THE ATTACHING HI-LOK FASTENERS WAS ALSO FOUND.  ONE CRACK APPROX 1.25 INCH LONG FND ON INBD KEEL, P/N 114-9800211, RUNNING VERTICALLY THRU TOP 2 RIVETS ON FWD SIDE OF KEEL WEB JUST BEING DEVELOPED.  SDR IS TO CLOSE SDR OF 5-13-95 WHERE LT NACELLE INBD & OTBD UPPER KEEL WEBS WERE FND CRACKED.  ACFT REPAIRED IAW APROVED DATA & RETND TO SERVICE.  REF OPR CNTRL NR PLGA11195G1.(X)
